# SDR DALA2020081742800

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 4,147 hours, 1,944 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hose
- Condition: Loose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING W/C 2620-01223-01B, FOUND ENG SIDE OF HOSE LOOSE. CLEANED AND RE-TORQUED HOSE ASSY PER W/C 2620-01223-01B. NO DAMAGE NOTED. OK FOR SVC.
